# SDR REXA2014030400270

- Difficulty date: March 4, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- Engine: Ge CF348C5
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-73-430-902, LT ENG LOWER CORE COWL HAS DAMAGE TO FIRE SHIELD.  REPAIR ACCOMPLISHED ON EA CRJ954-02330, PN OFF & ON CN624-3172-203.
